# SDR QXEA2025030700058

- Difficulty date: March 4, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 20,066 hours, 13,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA BETWEEN FR 86 AND FR 89 RH BEAM CORRODED AS MARKED. REMOVED AND REPLACED AFT WET AREA RH BEAM REF SRM 53-23-10-AD02.
